Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 76, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jul 9, 2011, 12:52 AM CDT for Wayne County, White County, Illinois. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2011, 12:52 AM CDT (05:52 UTC)
- Expired
- Jul 10, 2011, 4:37 AM CDT
- In force
- 28 hr
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Wayne County, IL, White County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skillet Fork River at Wayne City (WYNI2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03380500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
453 WGUS43 KPAH 090552 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1252 AM CDT SAT JUL 9 2011 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... SKILLET FORK RIVER AT WAYNE CITY AFFECTING WAYNE AND WHITE COUNTIES .HEAVY RAINFALL FROM STORMS THURSDAY NIGHT INTO FRIDAY MORNING HAS CAUSED RIVER LEVELS TO RISE. THIS RAINFALL WILL LEAD TO A SMALL...BUT BRIEF RISE IN THE RIVER ABOVE FLOOD STAGE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC191-193-091138- /O.NEW.KPAH.FL.W.0076.110709T0552Z-110709T1138Z/ /WYNI2.1.ER.110709T0340Z.110709T0500Z.110709T0538Z.NO/ 1252 AM CDT SAT JUL 9 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE SKILLET FORK RIVER AT WAYNE CITY. * THROUGH THIS MORNING. * AT 12:00 AM SATURDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO REMAIN JUST ABOVE FLOOD STAGE THIS MORNING...THEN FALL BELOW FLOOD STAGE BY AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
3 follow-up statements
461 WGUS83 KPAH 091032 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 532 AM CDT SAT JUL 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... SKILLET FORK RIVER AT WAYNE CITY AFFECTING WAYNE AND WHITE COUNTIES .HEAVY RAINFALL FROM THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY MORNING HAS CAUSED RIVER LEVELS TO RISE SHARPLY ON THE SKILLET FORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC191-193-100700- /O.EXT.KPAH.FL.W.0076.000000T0000Z-110710T0700Z/ /WYNI2.1.ER.110709T0340Z.110709T1800Z.110710T0100Z.NO/ 532 AM CDT SAT JUL 9 2011 THE FLOOD WARNING CONTINUES FOR THE SKILLET FORK RIVER AT WAYNE CITY. * UNTIL LATE TONIGHT * AT 5:00 AM SATURDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 15.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
754 WGUS83 KPAH 091651 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1151 AM CDT SAT JUL 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...SKILLET FORK RIVER AT WAYNE CITY AFFECTING WAYNE AND WHITE COUNTIES. .AFTER NEARLY 4 INCHES OF RAINFALL OVER THE SKILLET FORK RIVER BASIN TWO DAYS AGO...WATER LEVELS WILL BEGIN TO FALL WITH MINOR FLOOD CONDITIONS EXPECTED TO END AT WAYNE CITY WITHIN THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC191-193-100700- /O.CON.KPAH.FL.W.0076.000000T0000Z-110710T0700Z/ /WYNI2.1.ER.110709T0340Z.110709T1600Z.110710T0100Z.NO/ 1151 AM CDT SAT JUL 9 2011 THE FLOOD WARNING CONTINUES FOR THE SKILLET FORK RIVER AT WAYNE CITY. * UNTIL LATE TONIGHT. * AT 11 AM SATURDAY THE STAGE WAS 16.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS EVENING. * IMPACT...AT 15.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
015 WGUS83 KPAH 100309 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1008 PM CDT SAT JUL 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... SKILLET FORK RIVER AT WAYNE CITY THE SKILLET FORK RIVER AT WAYNE CITY ILLINOIS WILL START A SLOW FALL OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC191-193-100937- /O.EXT.KPAH.FL.W.0076.000000T0000Z-110710T0937Z/ /WYNI2.1.ER.110709T0340Z.110709T2100Z.110710T0337Z.NO/ 1008 PM CDT SAT JUL 9 2011 THE FLOOD WARNING CONTINUES FOR THE SKILLET FORK RIVER AT WAYNE CITY. * UNTIL LATE TONIGHT * AT 9:00 PM SATURDAY THE STAGE WAS 16.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL DURING THE OVERNIGHT HOURS. * AT 15.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jul 8, 8:31 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jul 8, 8:31 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 831 PM CDT FRI JUL 8 2011 .UPDATE... UPDATED THE GRIDS/PUBLIC PRODUCTS...TO TWEAK CLOUDS DOWN AND INCLUDE FOG FOR THE OVERNIGHT. WILL GO WITH PATCHY FOR NOW SINCE WE ARE NOT SURE HOW MUCH EFFECT THE BOUNDARY LAYER FLOW WILL HAVE. FOG CERTAINLY POSSIBLE THOUGH IF DECOUPLING IS SUBSTANTIAL ENOUGH. FORECAST LOWS ARE LOWER THAN GOING TD/S AND GUIDANCE SUGGESTS CALM WINDS AND LITTLE OR NO CLOUD COVER OVERNIGHT. MOIST GROUND CONDITIONS LEFT OVER FROM LAST NIGHTS SUBSTANTIAL RAINS AS WELL. SO SEVERAL FAVORABLE PARAMETERS. ..NOLES.. && .DISCUSSION... BIG UPPER LEVEL HIGH PRESSURE RIDGING WILL BE TAKING PLACE OVER THE NEXT 72 HOURS. BY 12Z MONDAY...ALL MODELS SHOW A 595+ DM H5 HIGH PRESSURE CENTER OVERTOP THE HEART OF THE PADUCAH FORECAST AREA. THIS WILL EFFECTIVELY CAP AND LIMIT CONVECTIVE POTENTIAL DESPITE STILL HIGH HEAT AND HUMIDITY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE BROAD ANTICYCLONIC ROTATION OF AIR AROUND THE HIGH CENTER WILL CONTINUE THROUGH MID WEEK. HOWEVER ITS MEANDER MAY ALLOW SOME MOISTURE/UPPER LEVEL ENERGY TO SNEAK A ROGUE SHOWER OR STORM OVERTOP THE RIDGE AND SLIDE DOWN IN THE NWLYS PERCHED JUST TO THE NORTHEAST OF THE FA...MAYBE AFFECTING OUR NERN-ERN MOST COUNTIES BY TUESDAY PM. AFTER THAT...A GENERAL 'DIRTYING' OF THE UPPER LEVEL HIGH WILL OCCUR AS PIECES OF ENERGY POUND AWAY AT THE RIDGE...AND A DAILY MAINLY DIURNAL SLGT CHANCE POP FOR AN ISOLATED TO WIDELY SCATTERED SHOWER OR STORM ENTERS THE FORECAST FOR DAYS 5-7 FROM MID TO LATE WORKWEEK. TEMPS AND DEW POINTS LOOK TO BE WITHIN RANGE OF SEASONAL NORMS WITH PERHAPS THE HIGHEST COMBO BEING IN THE SUNDAY-MONDAY-TUESDAY TIME RANGE...WHEN PM HEAT INDICES RANGE TOWARD TRIPLE DIGITS AND MAY BRIEFLY FLIRT WITH LOW END ADVISORY CRITERIA. && .AVIATION... MVFR/LOW VFR CLOUDS WILL MOVE OUT/DISSIPATE OVER THE NEXT HOUR OR TWO. MOSTLY CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL LEAD TO WIDESPREAD MVFR FOG AFTER 06Z...WITH BRIEF IFR FOG POSSIBLE. FOG WILL DISSIPATE AFTER 12Z...WITH SCT040 CU LIKELY. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 8, 2:53 PM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 253 PM CDT FRI JUL 8 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-091000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 253 PM CDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HOT AND HUMID WEATHER WILL RETURN OVER THE WEEKEND INTO EARLY NEXT WEEK. HEAT INDICES MAY EXCEED 100 ACROSS PORTIONS OF THE AREA EACH AFTERNOON FROM SUNDAY THROUGH TUESDAY. AN ISOLATED MAINLY HEAT OF THE DAY THUNDERSTORM CHANCE WILL RETURN TO THE FORECAST TUESDAY THROUGH THURSDAY...BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 3:09 PM CDT | Heat Advisory | PAH | Alexander, Franklin, Gallatin, Hamilton, Hardin, Jackson and 11 more | 27 hr |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.